Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 572451, 13 pages
Research Article

A Leontief-Type Input-Output Inclusion

1College of Science, Nanjing University of Posts and Telecommunications, Nanjing 210003, China
2Department of Mathematics and Computer Science, Northern Michigan University, Marquette,MI 49855, USA

Received 13 January 2010; Accepted 10 April 2010

Academic Editor: Fernando Lobo Pereira

Copyright © 2010 Yingfan Liu and Qinghong Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yingfan Liu and Qinghong Zhang, “A Leontief-Type Input-Output Inclusion,” Mathematical Problems in Engineering, vol. 2010, Article ID 572451, 13 pages, 2010. doi:10.1155/2010/572451